# SDR DALA2016082706313

- Difficulty date: August 23, 2016
- Submitted: August 31, 2016
- Operation: Air carrier
- Aircraft: N129DL
- Make and model: Boeing 767332
- Aircraft serial: 24079
- Aircraft time: 88,341 hours, 36,608 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 1197
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION DAMAGE TO FUSELAGE SKIN AT BS 1197+132 BETWEEN STRINGER 39L AND 39R.  REPAIRED IAW ERA 550141-14.
